Ahlfors’ currents in higher dimension
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 1, pp. 121-133.

We consider a nondegenerate holomorphic map f:VX where (X,ω) is a compact Hermitian manifold of dimension larger than or equal to k and V is an open connected complex manifold of dimension k. In this article we give criteria which permit to construct Ahlfors’ currents in X.

On considère une application holomorphe non dégénérée f:VX(X,ω) est une variété Hermitienne compacte de dimension supérieure ou égale à k et V est une variété complexe, connexe, ouverte de dimension k. Dans cet article, nous donnons des critères qui permettent de construire des courants d’Ahlfors dans X.

DOI: 10.5802/afst.1239
de Thélin, Henry 1

1 Université Paris-Sud (Paris 11) Mathématique, Bât. 425 91405 Orsay France.
@article{AFST_2010_6_19_1_121_0,
     author = {de Th\'elin, Henry},
     title = {Ahlfors{\textquoteright} currents in higher dimension},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {121--133},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {1},
     year = {2010},
     doi = {10.5802/afst.1239},
     mrnumber = {2597784},
     zbl = {1195.32004},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1239/}
}
TY  - JOUR
AU  - de Thélin, Henry
TI  - Ahlfors’ currents in higher dimension
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
DA  - 2010///
SP  - 121
EP  - 133
VL  - Ser. 6, 19
IS  - 1
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1239/
UR  - https://www.ams.org/mathscinet-getitem?mr=2597784
UR  - https://zbmath.org/?q=an%3A1195.32004
UR  - https://doi.org/10.5802/afst.1239
DO  - 10.5802/afst.1239
LA  - en
ID  - AFST_2010_6_19_1_121_0
ER  - 
%0 Journal Article
%A de Thélin, Henry
%T Ahlfors’ currents in higher dimension
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 121-133
%V Ser. 6, 19
%N 1
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1239
%R 10.5802/afst.1239
%G en
%F AFST_2010_6_19_1_121_0
de Thélin, Henry. Ahlfors’ currents in higher dimension. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 1, pp. 121-133. doi : 10.5802/afst.1239. http://archive.numdam.org/articles/10.5802/afst.1239/

[1] Brunella (M.).— Courbes entières et feuilletages holomorphes, Enseign. Math., 45, p. 195-216 (1999). | MR | Zbl

[2] Carlson (J.A.) and Griffiths (P.).— The order functions for entire holomorphic mappings, Proc. Tulane Univ. Program, p. 225-248 (1974). | MR | Zbl

[3] Chern (S.-S.).— The integrated form of the first main theorem for complex analytic mappings in several complex variables, Ann. of Math. (2), 71, p. 536-551 (1960). | MR | Zbl

[4] Chirka (E.M.).— Complex analytic sets, Kluwer Academic Publishers (1989). | MR | Zbl

[5] Demailly (J.-P.).— Complex analytic and algebraic geometry, http://www-fourier.ujf-grenoble.fr/demailly/books.html, 1997.

[6] Duval (J.).— Singularités des courants d’Ahlfors, Ann. Sci. Ecole Norm. Sup., 39, p. 527-533 (2006). | Numdam | MR

[7] Griffiths (P.).— Some remarks on Nevanlinna theory, Proc. Tulane Univ. Program, p. 1-11 (1974). | MR | Zbl

[8] Hirschfelder (J.J.).— The first main theorem of value distribution in several variables, Invent. Math., 8, p. 1-33 (1969). | MR | Zbl

[9] Lang (S.).— Introduction to complex hyperbolic spaces, Springer-Verlag (1987). | MR | Zbl

[10] McQuillan (M.).— Diophantine approximations and foliations, Inst. Hautes Etudes Sci. Publ. Math., 87, p. 121-174 (1998). | Numdam | MR | Zbl

[11] Range (R.M.).— Holomorphic functions and integral representations in several complex variables, Springer-Verlag (1986). | MR | Zbl

[12] Sibony (N.) and Wong (P.M.).— Some remarks on the Casorati-Weierstrass theorem, Ann. Polon. Math., 39, p. 165-174 (1981). | MR | Zbl

[13] Stoll (W.).— A general first main theorem of value distribution, Acta Math., 118, p. 111-191 (1967). | MR | Zbl

[14] Wu (H.).— Remarks on the first main theorem in equidistribution theory II, J. Differential Geometry, 2, p. 369-384 (1968). | MR | Zbl

Cited by Sources: